RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 1, Pages 23–34 (Mi izv3917)  

Sur les valeurs singulières d'une fonction analytique et continue sur l'ensemble partout discontinu de ses points singuliers

W. Fedoroff


Full text: PDF file (1088 kB)

Bibliographic databases:
Received: 03.11.1938

Citation: W. Fedoroff, “Sur les valeurs singulières d'une fonction analytique et continue sur l'ensemble partout discontinu de ses points singuliers”, Izv. Akad. Nauk SSSR Ser. Mat., 3:1 (1939), 23–34

Citation in format AMSBIB
\Bibitem{Fed39}
\by W.~Fedoroff
\paper Sur les valeurs singuli\`eres d'une fonction analytique et continue sur l'ensemble partout discontinu de ses points singuliers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 1
\pages 23--34
\mathnet{http://mi.mathnet.ru/izv3917}
\zmath{https://zbmath.org/?q=an:0024.32803|65.1222.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv3917
  • http://mi.mathnet.ru/eng/izv/v3/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:124
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019